# SDR FDEA201107122664

- Difficulty date: July 12, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 400-420 BETWEEN S20L-S21L DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  ACCOMPLISHED E.A. F5330-147718.   MAJOR REPAIR
